PHOTO OF ME, POST TYSABRI "ANAPHYLACTOID REACTION".
Well, as would be typical for my day (and even my life for that matter), I had already written this post (eloquent as it were), only to have AOHELL once again LOSE the damn thing! So consequently, I'm keeping 'er brief this time around.
I've had that Matchbox 20 song running through my head all day today...in case you don't know the one I'm referencing, it goes something like this: "I'm not crazy, I'm just a little unwell. I know, but right now you can't tell." And a "little unwell" I have been today...
My day began with an email to Dr. She Who Will Not Be Named. And, at the risk of splattering my sense of "unwell" all over you, here's the main excerpt:
Just an FYI...I don't think this is anything serious. I've got a headache gripping the front of my skull, which may be the cause of increased dizziness/vertigo...not sure, but I think it's just dizzy as the room isn't spinning, just my head when I move it around...could also be from Vicodin, which I have continued to take today for the low back pain and knee pains (in left leg particularly) and shoulders...not nerve pain, more like deep joint pains. Left foot consequently feels a bit "numb" as well, but no increased weakness or anything else unusual in the foot...low grade nausea could also be from narcotic.